How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55454
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have no discharge no u t I,, painful if I touch and

Resolved Question:

I have no discharge no u t I , , painful if I touch and burning outside vagina entrance , I m on h r t , ,and I m 56
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 10 months ago.

Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Expert:  Dr. Phil, MD replied 10 months ago.

thanks for this question

So the outside of the vagina is painful?

you have been tested for a UTI?

have you been tested for BV or a yeast infection?

Customer: replied 10 months ago.
No I ve had about 4 u t I . S this year but first time I ve been sore . No redness no swelling looks normal . Just sore if I touch and burning
Customer: replied 10 months ago.
I ve just been tested for u t I . And it s normal .
Customer: replied 10 months ago.
Only thing that soothes the burning is natural yogurt
Expert:  Dr. Phil, MD replied 10 months ago.

Okay.

Then this is probably a yeast infection or bacterial vaginosis

when you have been on antibiotics, it causes a disruption in the normal vaginal bacterial flora

This can cause the soreness and burning

you need an exam by your GYN doctor.

let me know if you have other questions.

if done for now, please leave a positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Thanks for using justanswer.com

Dr. Phil, MD and 3 other Medical Specialists are ready to help you
Customer: replied 10 months ago.
Thankyou . I had feeling it could be I ve been on too many antibiotics . For same thing thankyou . For yr help .
Expert:  Dr. Phil, MD replied 10 months ago.

welcome :)